# SDR H48A2004002

- Difficulty date: August 24, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N5614C
- Make and model: Cessna 414A
- Aircraft serial: 414A0203
- Engine: Cont TSIO520NB
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pushrod
- Part number: 51155464
- Condition: Failed
- Location: Lt Aileron Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TRIM PUSH ROD ASSY (PN 51155464) FAILED, CAUSING THE AILERON TRIM TAB TO BIND IN THE UP POSITION.  AIRCRAFT LANDED AT AN AUXILIARY AIRFIELD WITHOUT INCIDENT.  PUSH ROD REPLACED WITH NEW MFG PUSH ROD ASSY (PN 51155464).  OLD PUSH ROD, ROD END BEARING FAILED.  THERE IS NO TIME REPLACEMENT OF THIS PUSH ROD.  IT IS ESTIMATED THAT THE ROD END HAD APPROXIMATELY 12,487.2 HOURS AT THE TIME OF FAILURE.  (WP13200409631)
